Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 8, 2009, 8:45 PM CDT for Montague County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2009, 8:45 PM CDT (01:45 UTC)
- Expired
- May 8, 2009, 9:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 16.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 090145 TORFWD TXC337-090230- /O.NEW.KFWD.TO.W.0027.090509T0145Z-090509T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 845 PM CDT FRI MAY 8 2009 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... NORTHERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 930 PM CDT * AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO 3 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 10 MPH. * THE TORNADO WILL BE NEAR... ST. JO BY 930 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IN ADDITION TO TORNADOES...LARGE HAIL ARE LIKELY WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3376 9748 3354 9756 3369 9786 3386 9777 TIME...MOT...LOC 0145Z 297DEG 10KT 3373 9772 $$ 82/JLD
2 follow-up statements
000 WWUS54 KFWD 090204 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 904 PM CDT FRI MAY 8 2009 TXC337-090230- /O.CON.KFWD.TO.W.0027.000000T0000Z-090509T0230Z/ MONTAGUE TX- 904 PM CDT FRI MAY 8 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN MONTAGUE COUNTY... AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 15 MPH. ROTATION HAS WEAKENED...BUT THE THREAT FOR A TORNADO STILL REMAINS. THE TORNADO WILL BE NEAR... ST. JO BY 925 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3376 9748 3354 9756 3369 9786 3386 9777 TIME...MOT...LOC 0203Z 286DEG 15KT 3374 9762 $$ 77/TLD
000 WWUS54 KFWD 090215 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 915 PM CDT FRI MAY 8 2009 TXC337-090225- /O.CAN.KFWD.TO.W.0027.000000T0000Z-090509T0230Z/ MONTAGUE TX- 915 PM CDT FRI MAY 8 2009 ...THE TORNADO WARNING FOR NORTHERN MONTAGUE COUNTY IS CANCELLED... AT 915 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING WAS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3376 9748 3354 9756 3369 9786 3386 9777 TIME...MOT...LOC 0215Z 286DEG 15KT 3373 9756 $$ 77/TLD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 6:33 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 8, 6:33 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 633 PM CDT FRI MAY 8 2009 .AVIATION... VFR CONDITIONS SHOULD CONTINUE ACROSS ALL TAF SITES THROUGH LATE EVENING WITH THE MAJORITY OF THUNDERSTORM ACTIVITY REMAINING WEST OF THE INTERSTATE 35 CORRIDOR IN THE AREA OF BEST INSTABILITY. THUNDERSTORM CHANCES SHOULD INCREASE OVERNIGHT AS A COLD FRONT MOVES ACROSS THE RED RIVER. THERE IS A GOOD CHANCE THAT A CONVECTIVE COMPLEX COULD DEVELOP OVERNIGHT WITH SEVERAL HOURS OF RAIN AND THUNDERSTORMS THROUGH SUNRISE. FOR NOW WILL KEEP A TEMPO GROUP AT THE METRO SITES BETWEEN 05Z AND 9Z WITH PREVAILING -TSRA BETWEEN 09 AND 15Z. MVFR CEILINGS SHOULD ARRIVE WITH THE FRONT LATE THIS EVENING AND PREVAIL THROUGH SATURDAY. A SOUTH WIND AROUND 15 KNOTS THIS EVENING WILL BACK TO THE EAST/NORTHEAST OVERNIGHT WITH THE PASSAGE OF THE FRONT. WIND SPEEDS WILL RANGE FROM 9 TO 14 KNOTS. WACO SHOULD REMAIN SOUTH AND EAST OF THE EXPECTED THUNDERSTORMS TONIGHT/SATURDAY MORNING...BUT MVFR CEILINGS WILL ARRIVE AROUND 06Z AND REMAIN THROUGH SATURDAY. 79 && .UPDATE... QUICK UPDATE TO INCLUDE TORNADO WATCH 272 FOR WESTERN PORTIONS OF NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS HAVE RAPIDLY DEVELOPED ALONG WHAT APPEARS TO BE THE SOUTHERN EXTENT OF A COLD FRONT...ALTHOUGH TRUE COOLER AIR AND MORE DISTINCT BOUNDARY IS STILL UP IN SOUTHERN OKLAHOMA. ATMOSPHERE WHERE STORMS ARE DEVELOPING IS CHARACTERIZED BY MIXED LAYER CAPE IN EXCESS OF 4000 J/KG WITH MINIMAL INHIBITION. STORMS WILL BE SEVERE WITH GIANT HAIL LIKELY AND STRONG WINDS. ALTHOUGH SHEAR IS NOT THAT IMPRESSIVE...EXTREME INSTABILITY MAY ALLOW STORMS TO EFFECTIVELY USE WHAT IS AVAILABLE...LEADING TO A TORNADO THREAT. STORMS WILL MOVE EAST THROUGH THE EVENING. WILL CONTINUE TO TWEAK POPS THROUGH THE EVENING. 91/DUNN && .PREV DISCUSSION... /ISSUED 323 PM CDT FRI MAY 8 2009/ LITTLE CHANGE TO PREVIOUS FORECAST THIS PACKAGE...AS WE AWAIT TO SEE IF INTENSE HEATING JUST ALONG FRONTAL WAVE JUST OFF NW COUNTIES CAN CONTINUE TO WEAKEN CINH/CONVECTION INHIBITION AND ALLOW FOR RAPID/ ISOLATED SUPERCELL DEVELOPMENT ALONG/W OF A BOWIE-MINERAL WELLS LINE ...WHERE MSAS MOISTURE CONVERGENCE HAS BEEN INTENSIFYING WITH SOME SLOW BACKING OF SFC WINDS TO SELY AT BRECKENRIDGE/BOWIE/MINERAL WELLS/AND GRAHAM. 0-1KM/0-6KM SHEAR WILL BE AMPLE ON SRN FRINGE OF WLY/ZONAL FLOW ALOFT ACROSS THIS AREA TO KEEP STORMS GOING AFTER DARK AND THEN PROPAGATE ESE ACROSS NE COUNTIES THROUGH SAT MORNING PER MEAN CORFIDI VECTORS AND COMPONENT FLOW. EARLY ON...VERY LARGE HAIL...LOCALIZED DAMAGING WINDS AND A BRIEF TORNADO COULD OCCUR DURING DISCRETE STAGES OF ACTIVITY...BEFORE BECOMING A LEWP/LINEAR MCS TYPE OF SYSTEM WITH DAMAGING WINDS/ LOCALLY HEAVY RAINFALL BETWEEN 1-2 INCHES BEING THE MAIN THREATS...WITH SOME MARGINALLY SEVERE HAIL POSSIBLE. THE NE HALF OF NORTH TEXAS WILL BE THE GROUNDS FOR INCREASE STORM ACTIVITY THROUGH SATURDAY...AS FRONT LOSES PUSH AND HANGS UP JUST SOUTH OF I-20. WITH HEATING EACH DAY THROUGH SUNDAY AND THE ZONAL FLOW CREEPING NWD...BEST RAIN CHANCES THROUGH MONDAY WILL BE ACROSS THE NORTH...WITH MORE ISOLATED ACTIVITY SOUTH. EACH DAY COULD SEE SOME LOCALIZED SEVERE WEATHER...BUT PROBABLY NOT AS INTENSE AS TONIGHT THROUGH THE WEEKEND. ALSO...TEMPERATURES WILL BE TEMPERED WITH INCREASING RAIN/CLOUD COVER WITH VALUES A GOOD 15 DEG F OR BETTER COOLER. DECIDED TO FORGO FFA/FLASH WATCH ISSUANCE OVER NE CWA FOR NOW...WITH PROGRESSIVE FORWARD MOTION OF MCS TONIGHT EXPECTED AND UNCERTAINTY ON FRONTAL POSITION AND CONCENTRATED RAINFALL NEXT 48-72 HOURS. FUTURE SHIFTS WILL NEED TO REASSESS. MON NIGHT-WEDNESDAY MORNING WILL BE ANOTHER RESPITE AND WAA/LLJ SHOOT OLD FRONT NORTH OF THE RED RIVER WITH APPROACH OF NRN ROCKIES UPPER TROUGH. HOWEVER ANOTHER FRONT WILL APPROACH THE RED RIVER LATE WEDNESDAY INTO THURSDAY AND HAVE INTRODUCE LOW CHANCE POPS FOR MAINLY AREA ALONG/ NORTH OF I-20 ONCE AGAIN. SOME DISCREPANCIES EXIST WITH MED RANGE MODELS AND WILL NEED TO BE FINE TUNED WITH BETTER MODEL AGREEMENT BY THE END OF THE WEEKEND. FRIDAY INTO SATURDAY...HAVE LEFT DRY WITH WNW FLOW COMPONENT AND SFC FOCUS LACKING. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 75 58 75 60 / 50 40 30 20 50 WACO, TX 72 85 64 83 63 / 10 20 20 10 20 PARIS, TX 68 72 60 73 59 / 70 50 50 40 50 DENTON, TX 67 72 56 71 59 / 60 40 40 30 50 MCKINNEY, TX 67 74 57 73 58 / 70 40 40 30 50 DALLAS, TX 71 77 60 74 62 / 60 40 30 20 50 TERRELL, TX 72 78 62 78 60 / 50 40 30 20 40 CORSICANA, TX 71 83 65 81 64 / 30 30 30 10 30 TEMPLE, TX 71 86 66 83 65 / 10 10 5 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/91
Hazardous weather outlook, May 8, 8:00 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 800 PM CDT FRI MAY 8 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 800 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT... ESPECIALLY OVER THE NORTHWEST HALF OF NORTH TEXAS. LARGE HAIL AND VERY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. LOCALIZED FLASH FLOODING IN ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS WEEKEND AND INTO MONDAY...MAINLY OVER THE NORTHERN HALF...AS THE COLD FRONT FLUCTUATES AROUND NORTH TEXAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Local storm report, May 8, 8:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 2 W NOCONA 33.78N 97.76W
05/08/2009 E1.50 INCH MONTAGUE TX AMATEUR RADIOLocal storm report, May 8, 8:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL NOCONA 33.78N 97.73W
05/08/2009 E1.50 INCH MONTAGUE TX FIRE DEPT/RESCUE
RELAYED BY AMATEUR RADIOLocal storm report, May 8, 8:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 3 W NOCONA 33.78N 97.78W
05/08/2009 E2.00 INCH MONTAGUE TX AMATEUR RADIO
NUMEROUS REPORTS OF 2 INCH HAIL WEST OF NOCONA BY MEDIA
AND HAMSLocal storm report, May 8, 8:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 3 S NOCONA 33.74N 97.73W
05/08/2009 E1.50 INCH MONTAGUE TX TRAINED SPOTTERLocal storm report, May 8, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 1 WSW NOCONA 33.78N 97.75W
05/08/2009 E2.75 INCH MONTAGUE TX TRAINED SPOTTERLocal storm report, May 8, 8:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 E NOCONA 33.78N 97.70W
05/08/2009 E2.50 INCH MONTAGUE TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| May 8, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 63 min |
| May 8, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| May 8, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 8, 8:02 PM CDT | Areal Flood Advisory | FWD | Comanche | 118 min |
| May 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 61 min |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 38 min |
| May 8, 8:32 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 58 min |
| May 8, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 66 min |
| May 8, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 61 min |
| May 8, 9:18 PM CDT | Areal Flood Advisory | FWD | Montague | 117 min |
| May 8, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 27 min |
| May 8, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 8, 10:02 PM CDT | Tornado Warning | FWD | Montague | 28 min |
| May 8, 10:05 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 8, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 61 min |
| May 8, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 29 min |
| May 8, 10:38 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| May 8, 10:47 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| May 8, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 61 min |
| May 8, 11:11 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| May 8, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 41 min |
| May 8, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 60 min |
| May 9, 12:00 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 60 min |
| May 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 26 min |
| May 9, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 62 min |
| May 9, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 1:05 AM CDT | Special Weather Statement | FWD | Delta | 25 min |
| May 9, 1:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 61 min |
| May 9, 2:03 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 27 min |
| May 9, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 53 min |
| May 9, 2:45 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 18 min |
| May 9, 12:16 PM CDT | Special Weather Statement | FWD | Lamar | 59 min |
| May 9, 12:26 PM CDT | Special Weather Statement | FWD | Fannin | 34 min |
| May 9, 12:57 PM CDT | Special Weather Statement | FWD | Lamar | 33 min |
| May 9, 1:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 58 min |
| May 9, 1:25 PM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Fannin, Grayson | 34 min |
| May 9, 2:19 PM CDT | Special Weather Statement | FWD | Fannin, Grayson | 26 min |
| May 9, 2:43 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| May 9, 2:46 PM CDT | Special Weather Statement | FWD | Fannin | 59 min |
| May 9, 3:16 PM CDT | Special Weather Statement | FWD | Lamar | 59 min |
| May 9, 3:17 PM CDT | Flash Flood Watch | FWD | Collin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more | 47 hr |
| May 9, 3:42 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 48 min |
| May 9, 4:06 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| May 9, 5:05 PM CDT | Areal Flood Advisory | FWD | Lamar | 85 min |
| May 9, 5:22 PM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 9, 6:31 PM CDT | Areal Flood Advisory | FWD | Lamar | 119 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.